He will be normal 1 or two yrs after he has showing extra energitic activities, more talking,singing songs ,and become hengrey men. sir, why this happening frequently, after taking medicine? pl advice me.
Depakote can cause changes in appetite so this could explain his hunger.
However the other symptoms you describe are not reported side effects of Depakote.
If these are concerning you I suggest you talk to your fathers doctor.
See: https://www.drugs.com/sfx/depakote-side-effects.html for a list of Depakote side-effects.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2009 • 1 answer
Posted 24 Jun 2011 • 3 answers
Posted 24 Jan 2013 • 2 answers
Posted 28 Jul 2013 • 1 answer
Posted 3 Feb 2015 • 1 answer